# SDR FDEA201301100062

- Difficulty date: January 10, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,900 hours, 20,770 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

EVACUTION SLIDE ARMED INDICATOR ON RIGHT SIDE IS  INOPERATIVE.   FOUND GRAY PAD IN THE TRACK NOT ALLOWING GIRT BAR TO FULLY SEAT AND LOCK WITH SLIDE LIGHT.  OPS  CHECKED GOOD.
